# SDR NACA2024091300002

- Difficulty date: September 13, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,311 hours, 19,530 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stop Fitting
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NO.2 ENGINE I/B TR LOWER FWD STOP FITTING WORN.   EO 767-78-0021 REV IR (12 SEP 24) FAA 8110-3 EARN N399CM-0028 REF CARD 0665 REPLACE DEFLECTION LIMITER IN 10 CYCLES
